American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre. The Bishop-Phelps-Bollob\'as Theorem for bilinear forms. Trans. Amer. Math. Soc. 365 (2013) 5911-5932.
Abstract, references, and article information   
View Article: PDF

[2] Sorina Barza, Viktor Kolyada and Javier Soria. Sharp constants related to the triangle inequality in Lorentz spaces. Trans. Amer. Math. Soc. 361 (2009) 5555-5574. MR 2515823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. P. Fonf, W. B. Johnson, A. M. Plichko and V. V. Shevchyk. Covering a compact set in a Banach space by an operator range of a Banach space with basis. Trans. Amer. Math. Soc. 358 (2006) 1421-1434. MR 2186980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Edward Odell and Hans-Olav Tylli. Weakly compact approximation in Banach spaces. Trans. Amer. Math. Soc. 357 (2005) 1125-1159. MR 2110435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vassiliki Farmaki. On Baire-1/4 functions. Trans. Amer. Math. Soc. 348 (1996) 4023-4041. MR 1373633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. P. Cass and J. X. Gao. On some subalgebras of $B(c\sb 0)$ and $B(l\sb 1)$ . Trans. Amer. Math. Soc. 347 (1995) 4461-4470. MR 1311904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. T. Gowers. A Banach space not containing $c\sb 0,\ l\sb 1$ or a reflexive subspace . Trans. Amer. Math. Soc. 344 (1994) 407-420. MR 1250820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carsten Schütt. Lorentz spaces that are isomorphic to subspaces of $L\sp 1$ . Trans. Amer. Math. Soc. 314 (1989) 583-595. MR 974527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gilles Godefroy. Sous-espaces bien dispos\'es de $L\sp{1}$-applications . Trans. Amer. Math. Soc. 286 (1984) 227-249. MR 756037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fernando Bombal and Pilar Cembranos. The Dieudonn\'e property on $C(K,\,E)$ . Trans. Amer. Math. Soc. 285 (1984) 649-656. MR 752496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Bourgain. Embedding $L\sp{1}$ in $L\sp{1}/H\sp{1}$ . Trans. Amer. Math. Soc. 278 (1983) 689-702. MR 701518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoav Benyamini. Small into-isomorphisms between spaces of continuous functions. II . Trans. Amer. Math. Soc. 277 (1983) 825-833. MR 694391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dale E. Alspach and Alec Matheson. Projections onto translation-invariant subspaces of $L\sb{1}({\bf R})$ . Trans. Amer. Math. Soc. 277 (1983) 815-823. MR 694390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Wolfe. $C(\alpha )$ preserving operators on $C(K)$ spaces . Trans. Amer. Math. Soc. 273 (1982) 705-719. MR 667169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David J. Aldous. Subspaces of $L\sp{1}$, via random measures . Trans. Amer. Math. Soc. 267 (1981) 445-463. MR 626483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel E. Wulbert. Real structure in complex $L\sb{1}$-preduals . Trans. Amer. Math. Soc. 235 (1978) 165-181. MR 472918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1